Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Does Pros-terol supplement impact the iron level?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 4622 Questions
Question
MY IRON HAS DROPPED TO 118 FROM130.....FOR I MONTH BEFORE MY TST I WAS TAKING A PROSRATE SUPPLEMENT CALLED PROS-TEROL....WOULD THIS AFFECT MY IRON READING...THANKS ..NICK.
Posted Fri, 28 Mar 2014 in General Health
 
 
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Iron (ferritin) is within normal range... Detailed Answer: Hi, I have gone through your query carefully and understood your concerns. You are worried because the ferritin (iron) levels dropped from 130 to 118. Please bare in mind that the normal range for ferritin is between 12 and up to 300 for males. So, there is nothing to be worried about as your iron (ferritin) level is within the normal range. Such variations in ferritin levels are acceptable from one measurement to another. With regards to Pros-terol supplement you are taking, to my knowledge, it contains vitamins and minerals and herbal extracts for a healthy prostate. No effect on iron levels is reported from this supplement so far. At the end, your iron levels are within the normal range, there is nothing to be worried about. Dr.Albana
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor